TITLE

Letter: Toxic reaction to phenytoin

AUTHOR(S)
Bellman, M H; Haas, L
PUB. DATE
July 1974
SOURCE
British Medical Journal;7/27/1974, Vol. 3 Issue 5925, p256
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
64111232

 

Related Articles

  • Phenytoin induced sinoatrial bradyarrhythmia in the perioperative period. Kakkar, Aanchal; Chilkoti, Gitanjali; Mohta, Medha; Sethi, A. K.; Arora, Mansi // Indian Journal of Anaesthesia;Nov/Dec2013, Vol. 57 Issue 6, p628 

    A letter to the editor is presented related to the Phenytoin therapy undergone by a neurosurgical patient wherein toxicity of the antiepileptic drug Phenytoin was observed due to various factors.

  • Phenytoin-induced toxic epidermal necrolysis in a eurosurgical patient. Ahmad, F. U.; Mahapatra, A. K. // Neurology India;Apr-Jun2007, Vol. 55 Issue 2, p181 

    A letter to the editor about the occurrence of phenytoin-induced toxic epidermal necrolysis in a neurosurgical patient is presented.

  • Acenocoumarol/phenytoin interaction.  // Reactions Weekly;1/11/2014, Issue 1483, p6 

    The article presents a case report on the adverse reactions of acenocoumarol and phenytoin interaction to an 87-year-old woman who developed phenytoin toxicity after receiving the treatment for hypertension, heart disease, and atrial fibrillation.

  • A CASE OF PHENYTOIN INDUCED GUM ENLARGEMENT. Gosavi, Devesh D.; Akanksha, S.; Sanjay, N. // Asian Journal of Pharmaceutical & Clinical Research;Jan-Mar2012, Vol. 5 Issue 1, p10 

    Phenytoin is commonly used antiepileptic drug (AED) and used for grand mal and psychomotor epilepsy. Adverse drug reaction due to phenytoin ranges from adverse effects at therapeutic dose to toxic dose. Herein we present a case of gum hypertrophy caused by Phenytoin in child.

  • Management of phenytoin toxicity in palliative care. Bajwah, Sabrina // Palliative Medicine;Jan2007, Vol. 21 Issue 1, p63 

    A letter to the editor is presented in response to the article “A case of phenytoin toxicity in a patient with advanced lung cancer,” by Jenkins A. in the year 2006 issue.

  • Should we do early and frequent charcoal hemoperfusion in phenytoin toxicity? Sahoo, Jyoti Narayan; Gurjar, Mohan // Indian Journal of Critical Care Medicine;Feb2016, Vol. 20 Issue 2, p123 

    Phenytoin toxicity or adverse drug reaction is common due to its narrow therapeutic window. Mild and moderate toxicity require supportive care and enteral activated charcoal. In severe toxicity, charcoal hemoperfusion (CHP) have been shown to decrease serum phenytoin half‑life and early...

  • When you give phenytoin IV. Fishel, Marilyn; Sauer, Shar; Allen, Jody // RN;Sep90, Vol. 53 Issue 9, p58 

    Presents a guideline for using phenytoin intravenous. Local reactions to phenytoin; Chemical contents of phenytoin; Tips in preventing purple glove syndrome.

  • Phenytoin Overview--Metabolite Interference in Some Immunoassays Could Be Clinically Important. Soldin, Steven J.; Wang, Edward; Verjee, Zulfikarali; Elin, Ronald J. // Archives of Pathology & Laboratory Medicine;Dec2003, Vol. 127 Issue 12, p1623 

    Discusses the results of a study on phenytoin conducted by the College of American Pathologists. Significance of the discovery of phenytoin in the treatment of epilepsy; Phenytoin disposition; Toxic side effects of phenytoin; Methods of phenytoin measurement.

  • PHENYTOIN. Aronson, J.K.; Hardman, M.; Reynolds, D.J.M. // BMJ: British Medical Journal (International Edition);11/14/92, Vol. 305 Issue 6863, p1215 

    Investigates the effect of phenytoin, an anticonvulsant drug used in the management of epilepsy. Toxicity of the drug; Query on the metabolism of phenytoin; Enumeration of several factors affecting plasma phenytoin concentration.

  • Phenytoin.  // Reactions Weekly;Nov2014, Vol. 1525 Issue 1, p99 

    An abstract of the article "Free phenytoin toxicity," by S. H. Imam and colleagues is presented.

Share

Read the Article

Other Topics